# SDR C2XA02IA183

- Difficulty date: August 26, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N86842
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 286
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 559012B
- Part serial: 199828
- Condition: Faulty
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI THE CREW REPORTED ELECTRICAL SMELL IN COCKPIT, MAINTENANCE INSPECTED A/C AND FOUND #2 INVERTER TO BE FAULTY. THE INVERTER WAS REMOVED AND REPLACED AND OPERATIONALY CHECKED GOOD.
